# SDR SWIA200413154

- Difficulty date: February 28, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, PAX DOOR; STAIR SIDEWALL ATTACH ANGLE IS CRACKED BY DOOR POWER ASSIST PULLEY BRACKET (FS 341.00).  CUT AWAY DAMAGED SECTION AND REPAIRED IAW REO 601R-52-11-456.
